Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 23 found articles
 
 
  Quasi-morphisms on contactomorphism groups and Grassmannians of 2-planes
 
 
Title: Quasi-morphisms on contactomorphism groups and Grassmannians of 2-planes
Author: Zapolsky, Frol
Appeared in: Geometriae dedicata
Paging: Volume 207 () nr. 1 pages 287-309
Year: 2019-12-02
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands